# SDR SCNA20220808092

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 56,210 hours, 37,182 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure System
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEFECT:  L AND RIGHT BLEED PRESSURE AT "0" AFTER TAKEOFF. CABIN ALT AT "4000" WHILE LEVELED OFF.  RESOLUTION:  DCPC BITE PROCEDURE, NO CURRENT FAULTS. LAST LEG HISTORY FAULT LO INFLOW/ HI LEAK. REF FIM 21-31 TASK 801. FOUND 3 C/B'S TRIPPED. P6-4 A5&A7&B7. (BLEED AIR VALVES.) RESET C/B'S AND ACCOMPLISHED ENGINE BLEED AIR TEST PER AMM 36-00-00-860-804. ALL CHECKS GOOD. CABIN PRESSURIZED NORMALLY ON GROUND WITH NO FAULTS NOTED. A/C IS OKAY FOR CONTINUED SERVICE.
